# SDR MASA2016030912801

- Difficulty date: March 9, 2016
- Submitted: March 12, 2016
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 15,121 hours, 14,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WOULD NOT OPEN FROM INSIDE.  R & R PAX DOOR MOTOR AND C/W CABLE TENSION.
